# SDR SWAA101208

- Difficulty date: February 22, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 57,842 hours, 55,630 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 6545871523
- Part serial: 001610
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND CABIN R1 DOOR AFT LOWER ACCESS BEAM CRACKED FROM EDGE FWD BELOW HI-LOKS.  REMOVED AND REPLACED DOOR PER MM.
